کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
10481718 933214 2005 6 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Periodic orbit theory in fractal drums
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات فیزیک ریاضی
پیش نمایش صفحه اول مقاله
Periodic orbit theory in fractal drums
چکیده انگلیسی
The level statistics of pseudointegrable fractal drums is studied numerically using periodic orbit theory. We find that the spectral rigidity Δ3(L), which is a measure for the correlations between the eigenvalues, decreases to quite small values (as compared to systems with only small boundary roughness), thereby approaching the behavior of chaotic systems. The periodic orbit results are in good agreement with direct calculations of Δ3(L) from the eigenvalues.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Physica A: Statistical Mechanics and its Applications - Volume 357, Issue 1, 1 November 2005, Pages 159-164
نویسندگان
, ,